# SDR CWQR.2010.03

- Difficulty date: June 15, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 6634002966340021
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS GENERAL INFORMATION REGARDING SURFACE CORROISION ON ELEVATOR TORQUE TUBES.THE TORQUE TUBES ARE A WELDED STEEL ASSY, AND IS NOT UNCOMMON TO FIND SOME CORRISION WHERE IT IS EXPOSED.  HAVE FOUND ABOUT 10 ELEVATOR TORQUE TUBES WITH SURFACE CORRISION. OF THOSE ABUT 25 PERCENT HAD CORRODED ENOUGH TO REPLACE THE TORQUE TUBE.  HAVE BEEN ABLE TO EVALUATE AND REPAIR THE ELEVATOR TORQUE TUBES USING THE SRM, BUT BELIEVE A SB IS NEEDED TO EVALUATE AND CORRECT THIS PROBLEM. A SERVICE CONDITION REPORT HAS BEEN SUBMITTED TO MFG UNDER NR516422.
